Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Started taking pregabalin. Experiencing pins and needles sensation in thumb. Side effect?

User rating for this question
Answered by

Practicing since : 2009
Answered : 632 Questions
I have pins and needles shooting down my right thumb, I have just started taking Pregambalin.
Posted Fri, 26 Apr 2013 in Medicines and Side Effects
Answered by Dr. Sundar Gnanavel 20 minutes later
Thanks for your query. Pregabalin is an effective drug for neuropathic pain that is characterised in your case by pins and needles sensation. The effect would require at least a month to comnence and it needs to be continued for a relatively longer time. You are advised never to abruptly discontinue the medication for fear of seizures. The side effects of the drug include giddiness and drowsiness. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor